5.0 stars

GoodSense Non-Prescription Strength Ibuprofen, 200mg, 100 Tablets 

Price:

$5.49 ($0.05/ea)

$3.57

 

(35% off first Autoship order*)


Due to increased shipping demand during the holidays, shipping may take longer than usual.

Choose another option

  • FREE 1-2 day shipping on orders $49

  • FSA & HSA eligible 

  • Free 30-day returns 

  • 24/7 product guidance Call Now


Short Description

  • GoodSense Ibuprofen Tablets, 200 mg is a nonsteroidal anti-inflammatory drug (NSAID).
  • 100 coated and easy-to-swallow caplets are included per container.
  • Medicine for aches and pains, and a fever-reducer.
  • Gluten-free.
  • Suitable for ages 12 and up.

About GoodSense Ibuprofen 200 mg Tablets:

GoodSense Ibuprofen Tablets contain 200 mg of the active ingredient, Ibuprofen. Ibuprofen is used as a pain reliever and a fever reducer for those ages 12 and older. GoodSense Ibuprofen Tablets, 200 mg is a non-steroidal anti-inflammatory drug (NSAID), in easy-to-swallow coated caplets. GoodSense Ibuprofen is used to relieve and manage acute and chronic pain. This medication is gluten-free. For adults 12 and older, take 1-2 caplets every 4-6 hours, not exceeding 6 caplets in 24 hours. Please consult a doctor for those younger than age 12, or if fever and/or pain persists.

Key Features & Benefits

  • GoodSense Ibuprofen is a non-prescriptive dose of 200 mg of ibuprofen per caplet.
  • Gluten-free.
  • A non-steroidal anti-inflammatory drug (NSAID).
  • This medication helps to reduce fever and relieve pain.
  • Suitable for those 12 years and older.

Who Should Use These

Those experiencing chronic or acute pain, and/or fever.

How do you use or apply this product?

If 12 or older, take 1-2 tablets every 4-6 hours, not exceeding 6 tablets per 24 hours. If younger than 12 years old, consult a doctor.

Brand GoodSense
Product Type Ibuprofen
Dose 200 mg
Volume 100 coated caplets
Active Ingredient Ibuprofen
User Ages 12+
Drug Type NSAID